# SDR HALA2020012900032

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 25,767 hours, 4,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 72-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK BETWEEN 72 AND 75, -Y450 FOUND CORRODED.  REPLACED SEAT TRACK PER SRM 51-72-11 AND  DRAWING F53478040.
